Advanced Search
Article Contents
Article Contents

Sharp global well-posedness of the BBM equation in $L^p$ type Sobolev spaces

Abstract Related Papers Cited by
  • The global well-posedness of the BBM equation is established in $H^{s,p}(\textbf{R})$ with $s\geq \max\{0,\frac{1}{p}-\frac{1}{2}\}$ and $1\leq p<\infty$. Moreover, the well-posedness results are shown to be sharp in the sense that the solution map is no longer $C^2$ from $H^{s,p}(\textbf{R})$ to $C([0,T];H^{s,p}(\textbf{R}))$ for smaller $s$ or $p$. Finally, some growth bounds of global solutions in terms of time $T$ are proved.
    Mathematics Subject Classification: Primary: 35Q53; Secondary: 35A01.


    \begin{equation} \\ \end{equation}
  • [1]

    J. Avrin and J. A. Goldstein, Global existence for the Benjamin-Bona-Mahony equation in arbitrary dimensions, Nonlinear Analysis, 9 (1985), 861-865.doi: 10.1016/0362-546X(85)90023-9.


    J. Avrin, The generalized Benjamin-Bona-Mahony equation in $R^n$ with singular initial data, Nonlinear Analysis, 11 (1987), 139-147.doi: 10.1016/0362-546X(87)90032-0.


    H. Bae and A. Biswas, Gevrey regularity for a class of dissipative equations with analytic nonlinearity, Methods Appl. Anal., 22 (2015), 377-408.doi: 10.4310/MAA.2015.v22.n4.a3.


    T. Benjamin, J. Bona and J. Mahony, Model equations for long waves in nonlinear dispersive systems, Phil.Trans. R. Soc., 272 (1972), 47-78.doi: 10.1098/rsta.1972.0032.


    J. L. Bona and N. Tzvetkov, Sharp well-posedness results for the BBM equation, Discrete Contin. Dyn. Syst, 23 (2009), 1241-1252.doi: 10.3934/dcds.2009.23.1241.


    J. Bourgain, On the growth in time of higher Sobolev norms of smooth solutions of Hamiltonian PDE, International Mathematics Research Notices, 6 (1996), 277-304.doi: 10.1155/S1073792896000207.


    X. Carvajal and M. Panthee, On ill-posedness for the generalized BBM equation, Discrete and Continuous Dynamical Systems - Series A, 34 (2014), 4565-4576.doi: 10.3934/dcds.2014.34.4565.


    W. Chen, Z. Guo and J. Xiao, Sharp well-posedness for the Benjamin equation, Nonlinear Analysis, 74 (2011), 6209-6230.doi: 10.1016/j.na.2011.06.002.


    J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Sharp global well-posedness for KdV and modified KdV on $R$ and $T$, Journal of the American Mathematical Society, 16 (2003), 705-749.doi: 10.1090/S0894-0347-03-00421-1.


    Q. Deng, Y. Ding and X. Yao, Gaussian bounds for higher-order elliptic differential operators with Kato type potentials, J. Funct. Anal., 266 (2014), 5377-5397.doi: 10.1016/j.jfa.2014.02.014.


    J. A. Goldstein and B. J. Wichnoski, On the Benjamin-Bona-Mahony equation in higher dimensions, Nonlinear Analysis, 4 (1980), 665-675.doi: 10.1016/0362-546X(80)90067-X.


    L. Grafakos, Modern Fourier Analysis, Spinger 2nd ed., New York, 2009.doi: 10.1007/978-1-4939-1230-8.


    L. Grafakos and S. Oh, The Kato-Ponce Inequality, Communications in Partial Differential Equations, 39 (2014), 1128-1157.doi: 10.1080/03605302.2013.822885.


    Y. Guo, M. Wang and Y. Tang, Higher regularity of global attractor for a damped Benjamin-Bona-Mahony equation on R, Applicable Analysis: An International Journal, 94 (2015), 1766-1783.doi: 10.1080/00036811.2014.946561.


    C. E. Kenig, G. Ponce and L. Vega, Well-posedness and scattering results for the generalized korteweg-de vries equation via the contraction principle, Communications on Pure and Applied Mathematics, 46 (1993), 527-620.doi: 10.1002/cpa.3160460405.


    Y. Li and Y. Wu, Global well-posedness for the Benjamin eqaution in low regularity, Nonlinear Anal., 73 (2010), 1610-1625.doi: 10.1016/j.na.2010.04.068.


    J. Nahas, A Decay Property of Solutions to the mKdV Equation, PhD. Thesis University of California-Santa Barbara, June 2010.


    P. J. Olver, Euler operators and conservation laws of the BBM equation, Mathematical Proceedings of the Cambridge Philosophical Society, 85 (1979), 143-160.doi: 10.1017/S0305004100055572.


    M. Panthee, On the ill-posedness result for the BBM equation, Discrete Contin. Dyn. Syst., 30 (2011), 253-259.doi: 10.3934/dcds.2011.30.253.


    M. Reed, B. Simon, Methods of Modern Mathematical Physics II: Fourier Analysis, Self-adjointness, Elsevier, 1975.


    D. Roumégoux, A symplectic non-squeezing theorem for BBM equation, Dyn. Partial Differ. Equ., 7 (2010), 289-305.doi: 10.4310/DPDE.2010.v7.n4.a1.


    W. Rudin, Functional Analysis, International series in pure and applied mathematics, 1991.


    V. Sohinger, Bounds on the Growth of High Sobolev Norms of Solutions to Nonlinear Schrödinger Equations, PhD. Thesis, Massachusetts Institute of Technology, April 2011.


    E. M. Stein, Singular Integral and Differential Property of Functions, New Jersey: Princeton Univ. Press, 1970.


    H. Wang and S. Cui, Global well-posedness of the Cauchy problem of the fifth-order shallow water equation, Journal of Differential Equations, 230 (2006), 600-613.doi: 10.1016/j.jde.2006.04.008.


    M. Wang, Long time dynamics for a damped Benjamin-Bona-Mahony equation in low regularity spaces, Nonlinear Analysis, 105 (2014), 134-144.doi: 10.1016/j.na.2014.04.013.


    M. Wang, Long time behavior of a damped generalized BBM equation in low regularity spaces, Mathematical Methods in the Applied Sciences, 38 (2015), 4852-4866.doi: 10.1002/mma.3400.


    X. Yang and Y. Li, Global well-posedness for a fifth-order shallow water equation in Sobolev spaces, Journal of Differential Equations, 248 (2010), 1458-1472.doi: 10.1016/j.jde.2010.01.004.

  • 加载中

Article Metrics

HTML views() PDF downloads(176) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint